Sofosbuvir Coadministration has not been studied. Simvastatin is an inhibitor of P-gp and may increase sofosbuvir concentrations. However, increasing sofosbuvir concentrations has been shown not to increase the predominant metabolite GS-331007, therefore no dose change should be required.
Ledipasvir Coadministration has not been studied but may increase simvastatin concentrations due to inhibition of P-gp and BCRP by ledipasvir. Use with caution. The dose of simvastatin should be titrated carefully and the lowest necessary dose should be used while monitoring for safety.
Daclatasvir Coadministration has not been studied but is expected to increase simvastatin concentrations due to inhibition of OATP1B1 and BRCP by daclatasvir. Use with caution. A dose reduction of simvastatin may be required, monitor lipid levels and CK and for increased side effects of simvastatin such as muscle pain.
So it looks like from the interactions point of view it is workable.
Now statins are not 100% safe. In fact they have a 10% side effect profile (that can require stopping them) where the side effects are muscle and liver enzyme elevation with muscle pain and feeling nauseous being the commonly reported patient feelings associated with this.
I just gave this advice to a patient whose Specialist wants to add in a statin to his Twinvir for GT1
How about 2 weeks to 1 month of straight DAAs to get your LFTs normal, and then drop in the statin?
Please recognise that embarking on statin use as a Ribavirin like booster is currently entirely experimental. YMMV.
This article says, " Sofosbuvir, like many drugs, is partially cleared via the p-glycoprotein transporter (P-GP) system. Amiodarone is a known inhibitor of P-GP transport. Decreased P-GP activity means patients taking amiodarone could be exposed to higher levels of sofosbuvir. "
And I think it's worse when you use both Sof+Dac. 5 out of the 9 patients that had cardiac problems while on Amiodarone were also taking Sof+Dac.